# SDR HNAA2020110900306

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,893 hours, 41,265 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Condition: Cracked
- Location: Nlg Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG WHEEL BRAKE SPRING HAS CRACK AT MOUNTING HARDWARE.  INSTALLED FABRICATED DOUBLER AND FILLER FOR REPAIR OF THE RT NLG WHEEL BRAKE SPRING, IAW EMB 145 SRM 53-11-10 AND EO1-53-20-0385.  SEE TURNOVER FOR DETAILS.
